# SDR ASAA0540509

- Difficulty date: September 26, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6546435282
- Condition: Bent
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT INBOARD AFT FLAP OUTBOARD EDGE BENT, LOWER SIDE.  REMOVED DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW 737-400 SRM 51-70-10.  (M)
